Does Paxil cause hair loss?

Question is Closed Report Mark as Favorite

Answers (4)

Anonymous

1 Jul 2010

No it does not

Votes: +0
Anonymous

2 Jul 2010

Bottom Line:
All prescription medications have some chance of causing unpleasant side effects. Hair loss from Paxil is a relatively uncommon and mild side effect. For those who experience hair loss, it is typically minor and temporary. Other SSRIs, such as Celexa and Zoloft, can cause hair loss as well.

Read more: Does paxil cause hair loss? | Answerbag http://www.answerbag.com/q_view/1795397#ixzz0sTkCMDIS

Votes: +0

2 Jul 2010

No, its not even a real drug. Its a Placebo. Trust me.

Votes: +0

2 Jul 2010

My brother has been on Paxil for over 5 years. He still has a full head of hair so I would say no. Check with your doc because side effects differ from patient to patient.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I took Paxil for 10 years, I have been on Celexa for 6 months I take 80 mg every morning and feel?

... like it isn't helping as much as it should, anyone have this problem also?

5 answers 13 Sep 2009

Relapse scared dont have any idea why I am going backwards. I feel like I am back in the withdrawl?

i am so scared, Its beeen 3 weeks since i have been off paxil and i still am not doing fine. I felt like i was back into withdrawl status today. I ...

6 answers 19 Jan 2011

Been on Paxil for 15 years and on my 9th day of cutting back. I'm afraid of the side effects that?

I scared of all the side effects that I'm getting. Any subjection on not going crazy getting off the meds and what damage has it cause me being ...

4 answers 7 Jun 2013

I have started to faint and sleepwalking?

Adderll, klonopin, depacote , Paxil, Xanax (ADD & Anxiety/depression 44 yr female.

4 answers 17 Aug 2013

How long until Paxil starts to relieve hot flashes?

I have been taking paxil 7.5 mg (actually Brisdelle) for 2 weeks for my hot flashes and am seeing only minimal improvement. How long has it taken to ...

0 answers 26 Jul 2014